A 53-year-old female asked:
Disclaimer

mireana coil is causing terrible facial spots every time i get my period. it's really bad. what can i do?

1 doctor answer
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Evaluation: At age 53 it is not likely that you still need a mirena (levonorgestrel). The link between acne and Mirena (levonorgestrel) is very weak so this may not be the true cause. Start with a dermatologist and discuss with your obgyn if your Mirena (levonorgestrel) can be removed.
Answered on Jun 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 27-year-old female asked:
Dr. Timothy Brown
44 years experience Obstetrics and Gynecology
Watch for now: Wait and see what develops and if you get any other symptoms. This could be part of a normal cycle or it could be an effect from the mirena (levonorg ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
IUD: if you can not feel the strings the go see your doctor. He/she can do a speculum exam to see if the strings are there. If they are not visible then ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Ralph Boling
39 years experience Obstetrics and Gynecology
No need to worry,: the hormone of the Mirena, should be protective for the uterine lining. If bleeding persists, could be a thin lining, or uterine benign polpys.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month